Hokkaido Mathematical Journal

On the class of projective surfaces of general type

Yoshiaki FUKUMA and Kazuhisa ITO

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $S$ be a smooth complex projective surface of general type, $H$ be a very ample divisor on $S$ and $m(S,H)$ be the class of $(S,H)$. In this paper, we study a lower bound for $m(S,H)-3H^2$ and we improve an inequality obtained by Lanteri. We also study $(S,H)$ with each value of $m(S,H)-3H^2$ and exhibit some examples.

Article information

Source
Hokkaido Math. J., Volume 46, Number 3 (2017), 407-422.

Dates
First available in Project Euclid: 7 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1510045305

Digital Object Identifier
doi:10.14492/hokmj/1510045305

Mathematical Reviews number (MathSciNet)
MR3720336

Zentralblatt MATH identifier
06814870

Subjects
Primary: 14C20: Divisors, linear systems, invertible sheaves
Secondary: 14J29: Surfaces of general type

Keywords
Class surfaces of general type very ample divisor sectional genus $\Delta$-genus

Citation

FUKUMA, Yoshiaki; ITO, Kazuhisa. On the class of projective surfaces of general type. Hokkaido Math. J. 46 (2017), no. 3, 407--422. doi:10.14492/hokmj/1510045305. https://projecteuclid.org/euclid.hokmj/1510045305


Export citation